ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Existence of multiple positive solutions for N-laplacian in a bounded domain in R-N

Prashanth, S and Sreenadh, K (2005) Existence of multiple positive solutions for N-laplacian in a bounded domain in R-N. In: Advanced Nonlinear Studies, 5 (1). pp. 13-21.

Full text not available from this repository. (Request a copy)
Official URL: http://www.advancednonlinearstudies.com/ANLS_V5N1a...

Abstract

Let Ohm be a bounded domain in IRN, N greater than or equal to 2, lambda > 0, q is an element of (0, N - 1) and alpha is an element of (1, N/N-1 In this article we show the existence of at least two positive solutions for the following quasilinear elliptic problem with an exponential type nonlinearity:

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Advanced Nonlinear Studies,Inc.
Department/Centre: Others
Date Deposited: 09 Jun 2010 05:23
Last Modified: 09 Jun 2010 05:23
URI: http://eprints.iisc.ernet.in/id/eprint/27304

Actions (login required)

View Item View Item